# SDR DALA2024071507155

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CUSP WEB WAS FOUND CRACKED STA Y=218-220 / -X=44.5. SUMMARY OF NRC 00762: CUSP WEB STA Y=218-220 / -X=44.5. WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #0443614)
